# SDR HSYA2012022312412

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N904FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0004
- Aircraft time: 10,047 hours, 13,778 cycles
- Engine: Pwa PT6A114
- Engine time: 9,978 hours, 13,679 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED DURING TAXI, A STRONG CHEMICAL ODOR IN COCKPIT.  TAXIED ACFT BACK TO THE BLOCKS.  FREIGHT INSPECTED AND NO DISCREPANCIES FOUND.   MX TROUBLESHOT AND FOUND THAT THE APPARENT CAUSE TO BE RESIDUAL RECOVERY WASH FLUID FROM A COMPLETED COMPRESSOR TURBINE WASH.  MX COMPLETED A DESALINATION WASH AND RAN ACFT ENGINE AT 80 PERCENT NG FOR 3 MINUTES TO CLEAN OUT ANY RESIDUAL FLUID THAT COULD BE LEFT IN THE COMPRESSOR TURBINE SECTION OF ENGINE.  NO FURTHER ODORS COULD BE NOTED.  PERFORMED IAW MM 71-00-00.
